Volume 8, Issue 5
Dependence Analysis of the Solutions on the Parameters of Fractional Neutral Delay Differential Equations

Shuiping Yang


Adv. Appl. Math. Mech., 8 (2016), pp. 772-783.

Preview Full PDF BiBTex 2 259
  • Abstract

In this paper, we discuss the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional neutral delay differential equations (FNDDEs). The corresponding theoretical results are given respectively. Furthermore, we present some numerical results that support our theoretical analysis.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by